# SDR DALA2025122209335

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N906DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64879
- Aircraft time: 22,871 hours, 9,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 28DEF THROUGH 32DEF EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE BATTERY PACK LOCATED AT ROW 28 CEILING PANEL PER AMM 33-51. (LP 7398059)
